# SDR 1MURWO3911088

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: General aviation
- Aircraft: N917UN
- Make and model: Boeing 747446
- Aircraft serial: 29899
- Aircraft time: 49,379 hours, 7,150 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Wrong Part
- Location: Cabin Lights
- Part time: 49,379 hours, 7,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BURNED /HEAT DISTRESSED INSULATION, NOTED WHILE ACCOMPLISHING TASK CARD 20-625-01-01.  ABOVE UPPER DECK GALLEY AT BS 1000 FOUND BURN IN INSULATION ABOVE F/A SERVICE LIGHT CENTER. SECOND ACFT THAT HAS BEEN FOUND ON WITH THIS SAME CONDITION.  THIS INSPECTION REVEALED THE INCORRECT LAMP INSTALLED.  CORRECT LAMP INSTALLED. REF: WDG 33-27-11, PG 2 .
